# SDR UIEA2025091601226

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 43,427 hours, 6,945 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 2598 AFT SIDE STRINGER 4L SUSPECTED CRACKED.  STRINGER 4L REPAIRED IAW  SRM 53-80-03-2R-2 TR53-152 REV.46 DATE 20 JUN 2025. NO FURTHER DEFECTS NOTED.
